# SDR MASA200600696

- Difficulty date: March 7, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,195 hours, 9,200 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 740
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 14,240 hours, 12,880 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7270 ORD - YAW DAMP NR 2 THAT WOULD NOT STAY ENGAGED.  MX IS CURRENTLY TROUBLESHOOTING.  AIRCRAFT IS OUT OF SERVICE.  MX REPLACED YD2 ACTUATOR.
